Monophyletic Polyneoptera recovered by wing base structure
Article first published online: 27 MAY 2011
© 2011 The Author. Systematic Entomology © 2011 The Royal Entomological Society
Volume 36, Issue 3, pages 377–394, July 2011
How to Cite
YOSHIZAWA, K. (2011), Monophyletic Polyneoptera recovered by wing base structure. Systematic Entomology, 36: 377–394. doi: 10.1111/j.1365-3113.2011.00572.x
- Issue published online: 27 JUN 2011
- Article first published online: 27 MAY 2011
- Accepted 31 March 2011, First published online 27 May 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!